Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 9.

Article

Hone, A.N.W. and Novikov, V.S. and Verhoeven, C. (2008) An extended Henon-Heiles system. Physics Letters A, 372 (9). pp. 1440-1444. ISSN 0375-9601. (The full text of this publication is not available from this repository)

Novikov, V.S. and Wang, J.P. (2007) Symmetry Structure of Integrable Nonevolutionary Equations. Studies in Applied Mathematics, 119 (4). pp. 393-428. ISSN 0022-2526 . (Full text available)
[img]
Preview

Mikhailov, A.V. and Novikov, V.S. and Wang, J.P. (2007) On classification of integrable non-evolutionary equations. Studies in Applied Mathematics, 118 (4). pp. 419-457. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

Mikhailov, A.V. and Novikov, V.S. and Wang, J.Z. (2007) On classification of integrable nonevolutionary equations. Studies in Applied Mathematics, 118 (4). pp. 419-457. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

Mikhailov, A.V. and Novikov, V.S. and Wang, J.P. (2005) Partially integrable nonlinear equations with one higher symmetry. Journal of Physics a Mathematical and General, 38 (20). L337-L341. ISSN 0305-4470. (Full text available)
[img]
Preview

Hone, A.N.W. and Novikov, V.S. (2004) On a functional equation related to the intermediate long wave equation. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 37 (32). L399-L406. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Novikov, V.S. and Mikhailov, AV (2003) Classification of integrable Benjamin-Ono type equations. Moscow Mathematical Journal, 3 (4). 00-00. (The full text of this publication is not available from this repository)

Mikhailov, AV and Novikov, V.S. (2002) Perturbative symmetry approach. JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 35 (22). pp. 4775-4790. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Book section

Mikhailov, A.V. and Novikov, V.S. and Wang, J.P. (2008) Symbolic representation and classification of integrable systems. In: MacCallum, M.A.H. and Mikhailov, A.V., eds. Algebraic Theory of Differential Equations. London Mathematical Society Lecture Note Series, 357 . Cambridge university press, Cambridge, pp. 156-216. ISBN 9780521720083. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 20 04:31:44 2014 BST.